# SDR SCNA20201014150

- Difficulty date: October 4, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192HL PANEL SEAL NUTPLATE BRACKET HAS CORROSION IN MULTIPLE SPOTS, MARKED.  REMOVED DAMAGED NUTPLATE BRACKET (RETAINER) AND INSTALLED REPLACEMENT NUTPLATE BRACKET (RETAINER), IAW DWG 149A7263, SRM 51-40-02.
